# SDR SWIA971982

- Difficulty date: September 13, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- Aircraft time: 27,959 hours, 33,910 cycles
- Engine: Pwa PW118
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Fod
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, F
- Precautionary procedure: O

## Discrepancy

ON APPROACH AILERONS WERE BINDING WHEN DEFLECTED RIGHT OR LEFT.   FOUND SCREW TRAPPED BETWEEN INNER AILERON AND WING SURFACE, INNER ROOT OF LEFT AILERON.  REMOVED SCREW, INSPECTED AFFECTED AREA, NO DAMAGE FOUND.  FUNCTIONAL CHECK OF AILERON TRAVEL OK ON GROUND.  EXAMINED ENTIRE WING AREA NO EVIDENCE OF MISSING SCREW.
